On the combinatorics of iterated stochastic integrals


Jamshidian, Farshid (2011) On the combinatorics of iterated stochastic integrals. Stochastics : An International Journal of Probability and Stochastic Processes, 83 (1). pp. 1-15. ISSN 1744-2508

open access
Abstract:This paper derives several identities for the iterated integrals of a general semimartingale. They involve powers, brackets, exponential and the stochastic exponential. Their form and derivations are combinatorial. The formulae simplify for continuous or finite-variation semimartingales, especially for counting processes. The results are motivated by chaotic representation of martingales, and a simple such application is given.
Item Type:Article
Copyright:© 2011 Taylor & Francis
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/81467
Official URL:https://doi.org/10.1080/17442508.2010.539010
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 289684